May 5, 2003
ok, i know i'm pushing it with this third question about winstrol, but here it is. my wasting is primarily muscle tissue. i have had zero lipoatrophy. in fact, i have gained a strange amount of fat. but all my wasting in my face and body has been muscle wasting. i know because my face is fattier, although more narrow. its rounder but smaller. its softer. wasting is a problem for me, and maybe even lipodystrophy, but lipoatrophy has not presented itself as of yet. so the winstrol shouldn't be a problem in that respect. this sound right to you?
| Response from Mr. Vergel
You are right. Just have your doctor check your liver enzymes every month if you can. Let me know how it goes! nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Cold Feet After Erotic Massage Worried I Have HIV
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
- Muscle Ache After Rubbing Penis Sign Of HIV AIDS
- Psoriasis After Masturbation Worried I Have HIV
- Human Immunodeficiency Virus Linked To Osteoarthritis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.